Scientific article
Open access

Equivariant cohomology and the Maurer-Cartan equation

Published inDuke mathematical journal, vol. 130, no. 3, p. 479-521
Publication date2005

Let G be a compact, connected Lie group, acting smoothly on a manifold M. Goresky-Kottwitz-MacPherson described a small Cartan model for the equivariant cohomology of M, quasi-isomorphic to the standard Cartan complex of equivariant differential forms. In this paper, we construct an explicit cochain map from the small Cartan model into the standard Cartan model, inducing an isomorphism in cohomology. The construction involves the solution of a remarkable inhomogeneous Maurer-Cartan equation. This solution has further applications to the theory of transgression in the Weil algebra, and to the Chevalley-Koszul theory of the cohomology of principal bundles.

  • arxiv : math.DG
Citation (ISO format)
ALEKSEEV, Anton, MEINRENKEN, E. Equivariant cohomology and the Maurer-Cartan equation. In: Duke mathematical journal, 2005, vol. 130, n° 3, p. 479–521. doi: 10.1215/S0012-7094-05-13033-2
Updates (1)
ISSN of the journal0012-7094

Technical informations

Creation10/21/2010 10:14:00 AM
First validation10/21/2010 10:14:00 AM
Update time03/14/2023 4:07:58 PM
Status update03/14/2023 4:07:58 PM
Last indexation08/28/2023 7:51:49 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack